MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER
Catalog Number 0244512
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent a valvuloplasty procedure using the true dilatation catheter.During procedure, it was reported that when the physician retracted the balloon over the wire, while pulling the balloon through the sheath, a lot of resistance was felt.Reportedly, the physician had to pull really hard, when the balloon finally came loose and visually, the balloon also seemed to be rewrapped well.There was no report patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.However, two photos were provided for review.The first photo shows the labeling details of the true dilatation catheter.The labeling details in the provided photo match with the information available in trackwise.The second photo shows the packaging of abbott sheath packaging, with labeling details visible and the sheath seen inside the packaging.No other anomalies were noted.Therefore, the investigation remains inconclusive for the reported sheath removal difficulty issue as no objective evidence was provided for review.A definitive root cause for the reported sheath removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G2, g3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
VALVULOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22491442
Report Number2020394-2025-01020
Device Sequence Number19882957
Product Code OZT
UDI-Device Identifier00801741091018
UDI-Public(01)00801741091018(17)280128(10)GFKN0900
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0244512
Device Lot NumberGFKN0900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown